MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS
Model Number 8606000
Medical Device Problem Codes Degraded (1153); Failure to Deliver (2338); No Pressure (2994)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the unit had a ventilator failure at the start of the case, the unit was rebooted and staff was able to finish the case.No patient injury resulting from the event.
 
Additional Manufacturer Narrative
The device was subject to an on-site evaluation by an engineer of the local dräger s&s organization where a faulty light barrier cable as part of the motor assembly has been identified as the root cause.The manufacturer investigation was based on the log file.Log file evaluation revealed the supervisor software had detected two consecutive encoder check errors (wrong motor position) during the concerned procedure and forced a shut-down of automatic ventilation which was accompanied by a corresponding alarm.The entries indicate that the ventilator failure was related to an intermittent stalling of the motor.The described malfunction was duplicated during the onsite device inspection as well.After a short period of time auto ventilation was not possible.The motor speed is being monitored continuously; speed fluctuations caused e.G.By issues with the light barrier and resulting intermittent electrical contact interruptions will result in a deviation between measured and expected piston position.To prevent from damages the system is designed to shut down automatic ventilation and to alert the user to this condition by means of a corresponding alarm.Manual ventilation and the monitoring functions remain available to the full extent.The faulty light barrier cable was replaced onsite, the workstation passed all consecutive tests and was returned to use.The repair exchange of the motor assembly has fully solved the device problem.Dräger finally concludes that the device behaved as specified upon the malfunction of a single component; no patient consequences have been reported.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
FABIUS TIRO
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21729717
Report Number9611500-2025-00162
Device Sequence Number8797756
Product Code BSZ
UDI-Device Identifier04048675041474
UDI-Public(01)04048675041474(11)210602(93)8606000-91
Combination Product (Y/N)N
PMA/510(K) Number
K042419
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown